# SDR AALA20130123011

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 48,847 hours, 6,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 30E CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 30E CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
